RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 4, Pages 786–788 (Mi dan38824)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Compatibility of some theorems of general topology with the axioms of set theory

V. V. Fedorchuk

Lomonosov Moscow State University

Full text: PDF file (325 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: P. S. Aleksandrov
Received: 19.07.1974

Citation: V. V. Fedorchuk, “Compatibility of some theorems of general topology with the axioms of set theory”, Dokl. Akad. Nauk SSSR, 220:4 (1975), 786–788

Citation in format AMSBIB
\Bibitem{Fed75}
\by V.~V.~Fedorchuk
\paper Compatibility of some theorems of general topology with the axioms of set theory
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 4
\pages 786--788
\mathnet{http://mi.mathnet.ru/dan38824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0375204}
\zmath{https://zbmath.org/?q=an:0331.54025}


Linking options:
  • http://mi.mathnet.ru/eng/dan38824
  • http://mi.mathnet.ru/eng/dan/v220/i4/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Fully closed mappings and the consistency of some theorems of general topology with the axioms of set theory”, Math. USSR-Sb., 28:1 (1976), 1–26  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019